# SDR UALA2013031801644

- Difficulty date: March 17, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 52,397 hours, 6,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part serial: 191BBL
- Condition: Damaged
- Location: Bs 880-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL DAMAGED & PUNCTURED TWO INCHES LONG, LOCATED LBL 63.65 BETWEEN BS 880 AND 1000.  REPAIRED AREA IAW GNMM 1- 01-24.
